# SDR FDEA201607132438

- Difficulty date: July 13, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 25,303 hours, 14,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327122600100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 222HF IS CRACKED FAB COURIER FLOOR PANEL 222HF ON TRAVELER T16/1218286 IAW DWG SRZ-25-005.  CLASSIFED MAJOR REPAIR, CAT-A.
